View : 17 Download: 0

Survival of systems with protection subject to two types of external attacks

Title
Survival of systems with protection subject to two types of external attacks
Authors
Cha J.H.Finkelstein M.Marais F.
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2014
Journal Title
Annals of Operations Research
ISSN
0254-5330JCR Link
Citation
vol. 212, no. 1, pp. 79 - 91
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Extreme shock model; Poisson process; Probability of survival; State-dependent shock model
DOI
10.1007/s10479-013-1315-6
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE